MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO BLU 22GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO BLU 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 392523
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that iag bc pro blu 22ga x 1.0in catheter broke at the hub.The following information was provided by the initial reporter: material no.: 392523 batch no.: unknown.It was reported that the piv cath broke at the hub.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Dhr could not be performed due to unknown lot#.The complaint is unconfirmed and the root cause could not be determined.H3 other text : see h.10.

Brand Name
IAG BC PRO BLU 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11646150
Report Number1710034-2021-00288
Device Sequence Number14215313
Product Code FOZ
UDI-Device Identifier00382903925230
UDI-Public00382903925230
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number392523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1